# SDR AALA201806289005

- Difficulty date: May 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281500
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BETWEEN FRAMES 12 TO 24, +Y1292.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING 53110920.
